MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO DURAMAX HEMODIALYSIS CATHETER

MERIT MEDICAL SYSTEMS MEXICO DURAMAX HEMODIALYSIS CATHETER
Catalog Number H787103028045/A
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the device history record was performed and no exception documents were identified.A review of the complaint database was performed and one similar complaint for this lot number was found.
 
Event or Problem Description
The account alleges the introducer failed to split cleanly.With an extra peel way, extra wire, and a micro puncture set they were able to keep access and prevent an air embolus.
 
Additional Manufacturer Narrative
H6 updated b, c and d codes.H11 added investigation summary.No units were physically returned for this complaint; however, the customer provided photographs of this defect which confirmed that the sheath failed splitting.Based on the investigation, it has been determined that the root cause was human error during the segregation of processed parts versus non-processed parts, which prevented the inspection of the unit.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and one similar complaint for this lot number were identified.

Brand Name
DURAMAX HEMODIALYSIS CATHETER
Common Device Name
HEMODIALYSIS CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012531600
MDR Report Key21644413
Report Number3011642792-2025-00025
Device Sequence Number7694727
Product Code MSD
UDI-Device Identifier00884450786161
UDI-Public00884450786161
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K101843
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue NumberH787103028045/A
Device Lot NumberI3004072
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown